# SDR AWXA200401179

- Difficulty date: October 30, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 65,496 hours, 53,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012621
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED R-2 DOOR EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED R-2 DOOR EMERGENCY EXIT LIGHT ASSEMBLY, OPERATIONAL CHECK WAS GOOD.
